# SDR 99ZZZX3981

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N620A
- Make and model: Amd FALCON20
- Aircraft serial: 412
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: ASTARA313
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING VENT VALVE PULSATED AND EVENTUALLY WOULD NOT CLOSE AFTER FUELING OR VENTING OF TANKS.  AN ASTARA 313 BULB WAS INSTALLED IN THE 'GREEN' FUEL AUTHORIZATION LIGHT SOCKET.  THIS WORKED FOR AWHILE, THEN APPARENTLY FAILED IN SOME MANNER BECAUSE THE BULB STILL ILLUMINATED.  SUBMITTER RECOMMENDED MAKING SURE THE CORRECT BULB IS INSTALLED IN THE FUEL AUTHORIZATION LIGHTS OF THE FALCON 20, THESE BEING P/N ASTARA 1820
